# SDR SWAA2020011340350

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 20,154 hours, 8,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP FIRST OFFICER FORWARD SIDE INOP.         / R&R PHOTOLUMINESCENT STRIP IAW AMM.
